Rocky Mountain Journal of Mathematics

Some $q$-series identities related to the $q$-triplicate inverse

Zhizheng Zhang and Na Li

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 41, Number 4 (2011), 1375-1393.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1313171631

Digital Object Identifier
doi:10.1216/RMJ-2011-41-4-1375

Mathematical Reviews number (MathSciNet)
MR2826541

Zentralblatt MATH identifier
1236.33032

Subjects
Primary: 33D15: Basic hypergeometric functions in one variable, $_r\phi_s$ 33D40 05A19: Combinatorial identities, bijective combinatorics

Keywords
Basic hypergeometric series $(f,g)$-inversion series relations transformation formula $q$-triplicate inverse

Citation

Zhang, Zhizheng; Li, Na. Some $q$-series identities related to the $q$-triplicate inverse. Rocky Mountain J. Math. 41 (2011), no. 4, 1375--1393. doi:10.1216/RMJ-2011-41-4-1375. https://projecteuclid.org/euclid.rmjm/1313171631


Export citation